| Model Number |
20E |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device was not recognizing the defibrillation therapy cable.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
The customer informed stryker the reported issue was resolved by replacing the therapy pads.The device or pads were not returned to stryker for evaluation.The cause of the reported issue could not be determined.H3 other text : device not returned to manufacturer.
Event or Problem Description